MAUDE Adverse Event Report: TITAN SPINE ENDOSKELETON® TT NANOLOCK® SURFACE TECHNOLOGY; IMPLANT

TITAN SPINE ENDOSKELETON® TT NANOLOCK® SURFACE TECHNOLOGY; IMPLANT
Model Number 4114-3009-N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation into the patient pain is still under review.A follow-up report will be filed when further information is provided.The subject device's dhr was reviewed and there were no nonconformance's noted.It is unlikely the subject device was the cause of the reported non-fusion.
 
Event or Problem Description
It was reported that the subject device was explanted, because the patient complained of pain.Upon review, it was identified that there was no fusion present.

Brand Name
ENDOSKELETON® TT NANOLOCK® SURFACE TECHNOLOGY
Common Device Name
IMPLANT
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr.
suite a
mequon WI 53092
MDR Report Key7626457
Report Number3006340236-2018-00019
Device Sequence Number1383740
Product Code MAX
UDI-Device IdentifierM68241143009N0
UDI-Public+M68241143009N0/$$3210503TM0035151/16D201611028
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/03/2021
Device Model Number4114-3009-N
Device Catalogue Number4114-3009-N
Device Lot NumberTM0035151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR